# SDR 2003FA0000220

- Difficulty date: March 6, 2003
- Submitted: March 10, 2003
- Operation: General aviation
- Aircraft: N317ML
- Make and model: Gulstm GIV
- Aircraft serial: 1446
- Aircraft time: 690 hours, 462 cycles
- Engine: Rroyce TAY6118
- Engine time: 690 hours, 462 cycles
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 1159SCAV373509
- Part serial: 110C3414
- Condition: Inoperative
- Location: Ac System
- Part time: 690 hours, 462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FROM THE OPERATOR`S HOME BASE AND PRIOR TO A SCHEDULED DEPARTURE, THE RT AC ELECTRICAL SYSTEM FAILED. THE AIRCRAFT RETURNED TO BASE, THE SYSTEM WAS TROUBLESHOT AND THE RT AC CONVERTER WAS FOUND TO BE FAULTY. THE UNIT WAS REPLACED WITH A SERVICABLE PART AND THE AIRCRAFT WAS RETURNED TO AIRWORTHY CONDITION. THIS UNIT HAS PROVEN TO BE VERY UNRELIABLE. SINCE IT'S CONSIDERED TO BE DISPATCH CRITICAL, WE BELIEVE THAT THE FAA AND THE MANUFACTURER NEED TO FULLY INVESTIGATE THIS MATTER.
